×

Two-sided bases of semigroups. (English) Zbl 0306.20072


MSC:

20M10 General structure theory for semigroups
PDFBibTeX XMLCite
Full Text: EuDML

References:

[1] FABRICI I.: One-sided bases of semigroups. Mat. Čas. 22, 1972, 286-290. · Zbl 0263.20040
[2] ШВАРЦ Ш.: О максимальных идєалах в тєории полугрупп. Чєхослов. мат. журнал 3, 1953, 139-153.
[3] ШВАРЦ Ш.: О максималыіых идєалах в тєории полугрупп. Чєхослов. мат. журнал 3, 1953, 365-383.
[4] TAMURA T.: One-sided bases and translations of a semigroup. Math. Jap. 3, 1955, 137-141. · Zbl 0067.25707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.